Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 327213, 8 pages
http://dx.doi.org/10.1155/2013/327213
Research Article

Some Properties of Weighted Pseudo almost Periodic Functions

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Department of Mathematics, Morgan State University, 1700 E Cold Spring Lane, Baltimore, MD 21251, USA

Received 31 August 2013; Revised 14 October 2013; Accepted 5 November 2013

Academic Editor: T. Diagana

Copyright © 2013 Zhe-Ming Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Diagana, “Weighted pseudo almost periodic functions and applications,” Comptes Rendus Mathématique, vol. 343, no. 10, pp. 643–646, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Y. Zhang, “Pseudo-almost-periodic solutions of some differential equations,” Journal of Mathematical Analysis and Applications, vol. 181, no. 1, pp. 62–76, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Blot, P. Cieutat, and K. Ezzinbi, “New approach for weighted pseudo-almost periodic functions under the light of measure theory, basic results and applications,” Applicable Analysis, vol. 92, no. 3, pp. 493–526, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Blot, P. Cieutat, and K. Ezzinbi, “Measure theory and pseudo almost automorphic functions: new developments and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2426–2447, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Diagana, “The existence of a weighted mean for almost periodic functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 12, pp. 4269–4273, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Liang, T.-J. Xiao, and J. Zhang, “Decomposition of weighted pseudo-almost periodic functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3456–3461, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Ji and C. Zhang, “Translation invariance of weighted pseudo almost periodic functions and related problems,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 350–362, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Zhang, T.-J. Xiao, and J. Liang, “Weighted pseudo almost-periodic functions and applications to semilinear evolution equations,” Abstract and Applied Analysis, vol. 2012, Article ID 179525, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H.-S. Ding, J. Liang, and T.-J. Xiao, “Weighted pseudo almost automorphic functions and WPAA solutions to semilinear evolution equations,” Journal of Mathematical Analysis and Applications, vol. 409, no. 1, pp. 409–427, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Abbas, “Pseudo almost automorphic solutions of some nonlinear integro-differential equations,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2259–2272, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-H. Liu and X.-Q. Song, “Almost automorphic and weighted pseudo almost automorphic solutions of semilinear evolution equations,” Journal of Functional Analysis, vol. 258, no. 1, pp. 196–207, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H.-S. Ding, G. M. N'Guérékata, and J. J. Nieto, “Weighted pseudo almost periodic solutions for a class of discrete hematopoiesis model,” Revista Matemática Complutense, vol. 26, no. 2, pp. 427–443, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H.-S. Ding, J. Liang, and T.-J. Xiao, “Weighted pseudo almost periodic functions and applications to evolution equations with delay,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 8949–8958, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. C. Corduneanu, Almost Periodic Functions, Chelsea, New York, NY, USA, 2nd edition, 1989.
  15. T. Diagana, Pseudo Almost Periodic Functions in Banach Spaces, Nova Science, New York, NY, USA, 2007. View at MathSciNet
  16. C. Zhang, Almost Periodic Type Functions and Ergodicity, Science Press, Beijing, China, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H.-S. Ding, W. Long, and G. M. N'Guérékata, “A composition theorem for weighted pseudo-almost automorphic functions and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 8, pp. 2644–2650, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Zhang, “Vector-valued pseudo almost periodic functions,” Czechoslovak Mathematical Journal, vol. 47, no. 122, pp. 385–394, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet